# SDR 2002FA0001198

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: General aviation
- Aircraft: N700SP
- Make and model: Socata TBM 700
- Aircraft serial: 98
- Aircraft time: 1,333 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: T700A251000710
- Condition: Failed
- Location: Cabin
- Part time: 1,333 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT BELT BUCKLE CAME APART WITH A SIMPLE JERK TEST.  WITH A STEADY PULL  ON THE SEAT BELTS THE BELTS HOLD OK. ALL BELTS IN THE AIRCRAFT DID THE SAME THING.  SEAT BELTS ARE MANUFACTURED BY ANJOU AERONAUTIQUE,  THERE IS A SOCATA SERVICE LETTER SL70-027 THAT INFORMS USERS ABOUT POSSIBILITY OF REPLACEMENTS AND MENTIONS FRENCH AD 2002-104 & 2002-105, BUT DOES NOT INDICATE THE SERIOUSNESS OF THE PROBLEM.  THE SUBMITTER BELIEVES THAT THIS IS A SERIOUS SAFETY ISSUE AS THEY HAVE FOUND ALL LIKE BELTS IN ANOTHER AIRCRAFT WILL FAIL TO HOLD IN THE SAME MANOR AND RECOMMENDS IMMEDIATE INSPECTION AND REPLACEMENT OF THE EFFECTED SEAT BELTS. THIS ORGINALY SUBMITED TO GL-19 BY PAT BEATY @ IMAGE AIR, INC. (BNGR)
